ResearcherID Thomson Reuters  

Manfio, Fernando
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-2793-2011
URL: http://www.researcherid.com/rid/F-2793-2011
Subject: Mathematics
Keywords: differential geometry; submanifold theory
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Mathematics
Role:
My URLs: http://www.icmc.usp.br/pessoas/manfio/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: HYPERSURFACES WITH CONSTANT SECTIONAL CURVATURE OF S-n x R AND H-n x R
 Author(s): Manfio, Fernando; Tojeiro, Ruy
 Source: Illinois Journal of Mathematics Volume: 55 Issue: 1 Pages: 397-415 Published: SPR 2011
 Times Cited: 1
added
19-Dec-13
2.  Title: Isometric immersions into a homogeneous Lorentzian Heisenberg group and rigidity
 Author(s): Barbero Lodovici, Sinue Dayan; Manfio, Fernando
 Source: Mathematical Proceedings of the Cambridge Philosophical Society Volume: 147 Pages: 185-204 Published: JUL 2009
 Times Cited: 1
 DOI: 10.1017/S0305004109002308
added
19-Dec-13
3.  Title: Symplectic forms are intrinsically harmonic
 Author(s): Manfio, Fernando
 Source: Mat. Contemp. Volume: 30 Pages: 125-133 Published: 2006
added
19-Dec-13
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: